Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kaletra and joint pain?
Jan 24, 2006

This is the 3rd month of taking kaletra, invirase, and epzicom. Recently I've been experiencing moderate to severe joint pain in the hands, back, hip and arms. I don't have a family history of arthritis and I exercise regularly (swimming). how common is joint pain in patients taking the drugs I'm taking?

Response from Dr. Henry

I have had a large number of patients on Kaletra and have not seen a clear increase in joint pain/complaints. I have a low threshold for referring to rheumatology clinic for an assessment of the cause of the joint pain and suggestions for treatment. KH



Previous
HIV and Hemochromatosis
Next
BP cannot be controlled

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement